A reduction technique for limit theorems in analysis and probability theory

J. Bliedtner Fachbereich Mathematik, Universit├Ąt Frankfurt P. Loeb Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332759

Arkiv for Matematik, 30, (1), 25-43, 1990.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 130 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{j.1990a,
  title={A reduction technique for limit theorems in analysis and probability theory},
  author={J. Bliedtner, and P. Loeb},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536426772568},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={25-43},
  year={1990},
}
J. Bliedtner, and P. Loeb. A reduction technique for limit theorems in analysis and probability theory. 1990. Vol. 30. In Arkiv for Matematik. pp.25-43. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536426772568.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved